Heterogeneous agents and the implications of the Markowitz model of utility for multi-prize lottery tickets

Peel, David (2013) Heterogeneous agents and the implications of the Markowitz model of utility for multi-prize lottery tickets. Economics Letters, 119 (3). pp. 264-267. ISSN 0165-1765

Full text not available from this repository.

Abstract

The purpose in this letter is to demonstrate, employing two parametric forms of the Markowitz model of utility, that heterogeneity of preferences of Markowitz agents can contribute towards an explanation of why lotteries typically have multiple rather than single prizes

Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
65595
Deposited By:
Deposited On:
08 Jul 2013 08:08
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:33